Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/skin-beauty/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    My 14 year old son's acne
    avatar
    An_258242 posted:
    My son has been treating his acne for one month with a combined treatment of Aczone + Tazorac

    We were told by the treating dermatologist that initially the burning would subside, the acne would be drawn to the surface of the skin and brought out for the derm to pop/scrape.

    His condition has worsened with pimps all over his forehead and mouth. And now we are given another RX Durac to apply in the morning.

    Has anyone had a similar situation?


    Featuring Experts

    Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

    Helpful Tips

    Eczema - Part IExpert
    Dear Readers, Of all the skin conditions I see, the most frustrating for both me and my patients has to be eczema. The most common form ... More
    Was this Helpful?
    24 of 32 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.